# SDR VNAA202410030022

- Difficulty date: October 4, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: CC67039204
- Condition: Corroded
- Location: Zone 100
- Part time: 39,858 hours, 38,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00177438 DISCREPANCY: FS 794 BELLY FAIRING SUPPORT FRAME IS CORRODED. CORRECTIVE ACTION: REMOVED CORRODED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW MHIRJ REO 670-53-82-660 REV. -- DATED 2024-09-03.
